MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 6X50MM S; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 6X50MM S; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 186760450S
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event provided 403446 was not able to be validated, the full udi is currently not available.
 
Event or Problem Description
It was reported the product had the incorrect label.There was no patient involvement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h4.Corrected: d4 (lot, primary udi number).H3, h6: photo investigation.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that information label of the viper prime cfxfn xtb 6x50mm s atached to box, can be read the product code 186760450s, lot # tbaqlg with description viper prime cfx fn x-tab polyaxial screw 6x50mm ti, the label information is correct for this product.Therefore, based on the evidence provided there is not enough evidence to confirm the reported event.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed for viper prime cfxfn xtb 6x50mm s.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a dhr evaluation was performed for the finished device.Product code: 186760450s.Lot number: tbaqlg.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 09.09.2025.Manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: d4 (lot # and primary udi #) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: photo investigation: the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo from attachment.Visual analysis of the photo revealed that information label of the viper prime cfxfn xtb 6x50mm s attached to box, can be read the product code 186760450s, lot # tbaqlg with description viper prime cfx fn x-tab polyaxial screw 6x50mm ti, the label information is correct for this product.Therefore, based on the evidence provided there is no enough evidence to confirm the reported event.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed for viper prime cfxfn xtb 6x50mm s.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a dhr evaluation was performed for the finished device, product code: 186760450s, lot number: tbaqlg, it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 09.09.2025.Manufacturing site: jabil le locle.A dhr evaluation was performed for the finished device.Product code: 186727650s, lot number: 403446, it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 22.07.2024.Manufacturing site: jabil le locle.Based on the release date of both lots and their dhr review, there were not manufactured close to each other.Additionally, when the labels are printed with wwl (worldwide labeling), if the operator enters a combination product code/lot number that was already manufactured, they would receive a notification to warn them.There is also an inspection step during the manufacturing process to review the labels.Furthermore, the packaging setup between lot tbaqlg and lot 403446 is different: for product code: 186760450s / lot number: tbaqlg, pouches were used.For product code: 186727650s/lot number: 403446, blisters were used.Also, both lots are using cartons, with different dimensions: 250x20 mm for lot tbaqlg and 70x23x139 for lot 403446.Based on all these elements, the possibility for patient label mix-ups at manufacturing site level is excluded.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFXFN XTB 6X50MM S
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24314119
Report Number1526439-2026-00137
Device Sequence Number5676707
Product Code NKB
UDI-Device Identifier10705034530109
UDI-Public(01)10705034530109(10)TBAQLG
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186760450S
Device Lot NumberTBAQLG
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/23/2026
02/23/2026
04/09/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/02/2026
03/19/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS TI CFX FEN POLY 6X50.; MIS TI CFX FEN POLY 6X50.; MIS TI CFX FEN POLY 6X50.; MIS TI CFX FEN POLY 6X50.; MIS TI CFX FEN POLY 6X50.; MIS TI CFX FEN POLY 6X50.
Patient SexUnknown